Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The number of fiberings of a surface bundle over a surface

Lei Chen

Algebraic & Geometric Topology 18 (2018) 2245–2263
Bibliography
1 M F Atiyah, The signature of fibre-bundles, from: "Global analysis (Papers in honor of K Kodaira)" (editors D C Spencer, S Iyanaga), Univ. Tokyo Press (1969) 73 MR0254864
2 G E Bredon, Introduction to compact transformation groups, 46, Academic Press (1972) MR0413144
3 L Chen, The universal n–pointed surface bundle only has n sections, J. Topol. Anal. (2017)
4 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
5 F E A Johnson, A rigidity theorem for group extensions, Arch. Math. 73 (1999) 81 MR1703674
6 K Kodaira, A certain type of irregular algebraic surfaces, J. Analyse Math. 19 (1967) 207 MR0216521
7 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
8 S Morita, Geometry of characteristic classes, 199, Amer. Math. Soc. (2001) MR1826571
9 N Salter, Cup products, the Johnson homomorphism and surface bundles over surfaces with multiple fiberings, Algebr. Geom. Topol. 15 (2015) 3613 MR3450773
10 N Salter, Surface bundles over surfaces with arbitrarily many fiberings, Geom. Topol. 19 (2015) 2901 MR3416116
11 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR823443